# SDR ASAA0080339

- Difficulty date: May 22, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, FOUND CRACK IN FLOOR WEB, FS 195, LBL 45.  REMOVED DAMAGED MATERIAL AND INSTALLED REPAIR DOUBLER IAW DC9 SRM 53-01, FIG 4.  (M)
